# SDR 0301856634

- Difficulty date: September 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Aircraft time: 76,723 hours, 11,635 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Burned
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE CIRCUIT BREAKER FOR THE NR 1 HOTPLATE IN THE AFT GALLEY POPPED AFTER SPARKS, ALONG WITH A STRONG ELECTRICAL SMOKE ODOR EMITTING FROM THE HOTPLATE. CREW PULLED ALL CIRCUIT BREAKERS FOR THE NR 1 COFFEEMAKER AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE HOTPLATE SWITCH. OPERATIONAL CHECK GOOD.
